# SDR SWAA070211

- Difficulty date: January 15, 2007
- Submitted: January 16, 2007
- Operation: Air carrier
- Aircraft: N643SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27716
- Aircraft time: 33,984 hours, 28,206 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Part number: 6557463
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND L1 DOOR EMERGENCY EVAC SLIDE FWD GIRT BAR FITTING CORRODED.  REMOVED AND REPLACED FITTING PER SRM.
